Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Keedwell, A. Donald
2013.
Construction of bimagic squares using orthogonal Sudoku squares (extended abstract).
Electronic Notes in Discrete Mathematics,
Vol. 40,
Issue. ,
p.
163.
2015.
Latin Squares and their Applications.
p.
361.
Li, Wen
Pan, Feng-chu
and
Chen, Guang-zhou
2020.
Construction of Normal Bimagic Squares of Order 2u.
Acta Mathematicae Applicatae Sinica, English Series,
Vol. 36,
Issue. 4,
p.
771.
Pan, Fengchu
and
Huang, Xuejun
2020.
Unified Construction of Normal Bimagic Squares of Doubly Even Orders Based on Quasi Bimagic Pairs.
Journal of Physics: Conference Series,
Vol. 1575,
Issue. ,
p.
012172.
Pan, Fengchu
Li, Wen
Chen, Guangzhou
and
Xin, Bangying
2021.
A complete solution to the existence of normal bimagic squares of even order.
Discrete Mathematics,
Vol. 344,
Issue. 4,
p.
112292.